# SDR DHL9980246C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, ABOUT XTS 6.000 BELOW LT WING IS A CRACK SEE MARK DOT 38262.  REMOVED CRACKED ANGLE FROM  WING ABOUT STA XRS 6.000 IAW DC-8 SRM 51-1-21 PAR 1 FIG 32.  FABRICATED NEW ANGLE SAME MATERIAL & THICKNESS 2024-T3 0.050 (20 X 11) IAW DC-8 SRM 57-3-1 FIG 25.  CLEANED ANGLE AREA PER SRM 51-1-8 PAR 6A.  TREATED & PRIMED AREA & ANGLE PER SRM 51-1-8 PG 13, 16. INSTALLED NEW ANGLE PER SRM 51-1-21 PAR 1 FIG 32.
